# SDR SWAA2021030852284

- Difficulty date: February 17, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E BS747 AND BS767 AFT CARGO COMPARTMENT (3 LOCATION ).  REPAIRED CARGO TRACK SECTION; TRACK SPLICE (2EA) LOCATED BTW BS 727 TO BS 787 RBBL 13.84 AT AFT CARGO COMPARTMENT IAW B737700 SRM 514002 AND 5300532R3 REPAIR 3 MATERIAL USED:BAC15201397 RO207476 AND BAC1502100688. P.O 217536
